# SDR SWAA2015032437748

- Difficulty date: March 19, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 60,563 hours, 48,340 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6543572
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD GND SPOILER INBD ACTUATOR FITTING CRACKED.  R & R FITTING IAW AMM.
